# SDR UIEA2023032700292

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Part number: 26124121
- Part serial: 2068
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR, BRAKE #4 WITH LEAK( MAIN LANDING GEAR, BRAKE #4 WAS REPLACED I.A.W AMM 32-41-08-404-017-002 REQUIREMENTS )
